Please use this identifier to cite or link to this item: http://repository.li.mahidol.ac.th/dspace/handle/123456789/14385
Title: Proof without words: Sums of Cubes
Authors: Parames Laosinchai
Mahidol University
Keywords: Mathematics
Issue Date: 11-Dec-2012
Citation: Mathematics Magazine. Vol.85, No.5 (2012), 360
URI: https://www.scopus.com/inward/record.uri?partnerID=HzOxMe3b&scp=84870611100&origin=inward
http://repository.li.mahidol.ac.th/dspace/handle/123456789/14385
ISSN: 19300980
0025570X
Appears in Collections:Scopus 2011-2015

Files in This Item:
There are no files associated with this item.


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.